Journal article icon

Journal article

THE APPARENT AND TRUE ELLIPTICITIES OF GALAXIES OF DIFFERENT HUBBLE TYPES IN THE 2ND REFERENCE CATALOG

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1093/mnras/194.3.679

Authors


Journal:
MONTHLY NOTICES OF THE ROYAL ASTRONOMICAL SOCIETY
Volume:
194
Issue:
2
Pages:
679-691
Publication date:
1981-01-01
DOI:
EISSN:
1365-2966
ISSN:
0035-8711
URN:
uuid:bd1731e7-97dd-4659-9ac2-a3e965d25b45
Source identifiers:
211640
Local pid:
pubs:211640

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP